# SDR YENA2022091900931

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 79,215 hours, 28,425 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Part number: 6774E010000
- Part serial: 02917
- Condition: Failed
- Location: 720001-01-001-Lh
- Part time: 67,020 hours, 23,989 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#935, JFK-PAP. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' AIR ENGINE ONE BLEED ABNORMAL PRESSURE ON CLIMBOUT; REF L/P 3362468, ITEM #1 (REMOVED AND REPLACED ENGINE #1 PRSOV PER AMM 36-11-52, LEAK CHECK REQUIRED. SEE ITEM BELOW FOR CORRECTIVE ACTION.) REMOVED AND REPLACED #1 ENG PRV PERFORMED HIGH POWER RUN IAW AMM 72-00-00. BLEED PRESSURE STABLE AT 46PSI, NO FAULTS NOTED. OK FOR CONTINUED SERVICE.'
